SMF

Interpolation sur des perturbations d'ensembles produits

Interpolation on pertubations of cartesian products

Damien Roy
Interpolation sur des perturbations d'ensembles produits
  • Année : 2002
  • Fascicule : 3
  • Tome : 130
  • Format : Électronique
  • Langue de l'ouvrage :
    Français
  • Class. Math. : primaire: 41A05, secondaire: 11J99, 32E30
  • Pages : 387-408
  • DOI : 10.24033/bsmf.2424
On démontre un résultat concernant l'interpolation de fonctions analytiques sur une perturbation d'ensemble produit qui, dans le cas $p$-adique, répond à une conjecture de P. Robba et, dans le cas complexe, complète des résultats antérieurs de E. Bombieri, S. Lang, D. Masser, J.-C. Moreau et M. Waldschmidt.
In 1970, E. Bombieri and S. Lang used analytic results of P. Lelong to establish a Schwarz lemma for a well distributed set of points in $\mathbb {C}^n$. Their result was extended to an interpolation lemma, first by D.W. Masser in the case of polynomials, then by M. Waldschmidt for analytic functions. J.-C. Moreau gave an analog of it over the real numbers and P. Robba in the $p$-adic realm. Robba also conjectured a $p$-adic interpolation lemma for the case where the set of points of interpolation is what he calls a perturbation of a product set, a situation which includes both the case of a well distributed set and the case of a cartesian product. In this paper, we present an algebraic proof of Robba's conjecture together with a generalization of it over the complex numbers.
Interpolation, polynômes, lemme de Schwarz, fonctions analytiques, analyse $p$-adique, produits cartésiens, ensembles bien distribués
Interpolation, polynomials, Schwarz lemma, analytic functions, $p$-adic analysis, cartesian products, well distributed sets
Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...